Application of symbolic dynamics to verify the transversality condition
Differencialʹnye uravneniâ, Tome 33 (1997) no. 4, pp. 486-494
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1997_33_4_a7,
author = {I. V. Il'in},
title = {Application of symbolic dynamics to verify the transversality condition},
journal = {Differencialʹnye uravneni\^a},
pages = {486--494},
year = {1997},
volume = {33},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1997_33_4_a7/}
}
I. V. Il'in. Application of symbolic dynamics to verify the transversality condition. Differencialʹnye uravneniâ, Tome 33 (1997) no. 4, pp. 486-494. http://geodesic.mathdoc.fr/item/DE_1997_33_4_a7/